I don't know how they got here, but welcome to those visitors from Russia!
Things are progressing.
Warning... this may be a little too descriptive for the squeamish...
As I washed my face this morning (with a Spectra-gel-type cleanser) a piece of my forehead fell off. Not a large piece, but a chunk of skin fell out, leaving an indentation where there was not one before. No bleeding, just an indentation. About 1/4 inch wide by 1/8 inch high.
The skin below is red (as is most of my forehead anyway). It doesn't hurt. Well, actually my entire forehead hurts, but this spot in particular doesn't hurt more than the rest of it. I've heard of this happening to others who've done this treatment, but still, it took me by surprise. Perhaps this is the beginning of a "shedding" phase. Much of my forehead is very dry now and some areas are starting to crust - which is expected.
I have noticed that the spot on the center of my forehead that is the reddest, is very much where I had a sunburn-induced blister back in 1976. I remember that burn VERY well because I could barely talk, that's how burnt my face was.
There are other spots on my face below my eyes that are starting to "light up". Not nearly as much as I expected, but around my mouth, chin and nasolabial folds (laugh or smile lines). I have every expectation to see some more spots appear next week.
I also found it interesting that my scalp hasn't been as affected by the chemo-cream as much as I thought it would be. You can almost see where my hairline used to be, when I had hair. So I would assume from this, that a good portion of the damage done was started more than 20 years ago.
I've received emails from a few people who've stumbled upon this blog, who were given a prescription for this drug by their Doctor but were not told what it was, or what it was for. This seems to be very common, and not limited to any one particular country.
I've also heard from someone in Florida that the same tube of Efudex that costs me $39 at Costco here in Toronto, is closer to $300 in Florida. Thats ridiculous, but seems to be fairly indicative of some of their particular health care system problems.